# SDR SWAA096573

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 68,497 hours, 57,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 16.  RELAMPED LIGHT ASSY PER MM.
